# SDR CALA2016061300362

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 4,753 hours, 526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR NOTICED BY PASSENGER IN AREA OF SEAT 17 DEF, REF DMC-B787-A-05-51-99-99A-282A-A, NO EVIDENCE OF ANY ODOR OR DEFECT FOUND,  SPECIFIC ACTION TAKEN TO EVALUATE DISCREPANCY ON LP 8639190.  NO DEFECT OR EVIDENCE OF ODOR NOTED.  REF DMC-B787-A-05-51-99-99A-282A-A, ACP CHECK OF CABIN AREA NEAR 17DEF, OPERATED ALL GALLEY EQUIP, AIR CONDITIONING SYS, IFE SYSTEM, CABIN LIGHTNING, BOTH CARGO PITS, LOWERED CEILING IN AREA OF 17 DEF, UNDERSEAT AREAS NEAR 17 DEF.  NO EVIDENCE OF ANY ODOR, NO DEFECTS NOTED.
